Publicacións en colaboración con investigadores/as de Uppsala University (4)


  1. UMD Banach spaces and square functions associated with heat semigroups for Schrödinger, Hermite and Laguerre operators

    Mathematische Nachrichten, Vol. 289, Núm. 4, pp. 410-435

  2. Square functions and spectral multipliers for bessel operators in UMD spaces

    Banach Journal of Mathematical Analysis, Vol. 10, Núm. 2, pp. 338-384


  1. Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 1, pp. 440-470


  1. UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces

    Integral Equations and Operator Theory, Vol. 81, Núm. 3, pp. 319-374